# SDR CWQD.2011.05

- Difficulty date: April 12, 2011
- Submitted: April 12, 2011
- Operation: General aviation
- Aircraft: N265QS
- Make and model: Amd FALCON2000
- Aircraft serial: 165
- Aircraft time: 8,056 hours, 5,039 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Resistor
- Part number: FGFB641830A1
- Part serial: 892
- Condition: Overtemp
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HALF OF CENTER WINDSHIELD NOT HEATING. TROUBLESHOT TO RT WINDSHIELD RESISTOR BOX BROKEN OFF AT CONNECTION POINT AND GROUND WIRE AT TERMINAL NR 3 OVERHEATED.
